The Lupus Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
47 Posts
Discussion Starter #1
Hi,
I started methotrexate about 4 weeks ago, 12.5 mg weekly. I seemed to feel better at about the 3rd week but this whole week I have felt fatigued again. Just wondering if my body might have adjusted to the dosage and that is why I feel that way or maybe I overdid it. Also wondering if maybe I thought I was better. Lupus plays such mind games on me.

Thanks for any info,
Jeannie
 

·
Registered
Joined
·
1,999 Posts
Hi Jeannie,
I'm not sure what your question is. Are you wondering if you will feel the same every week after you take the mtx? If that is your question, then no......your body chemistry can change week to week, and you can have more inflammation one week vs the next. Since mtx works to kill off rapidly dividing cells, which inflammatory cells are, you will not always feel the same. I have found it easiest to pretty much keep the 2 days post mts free of a lot of commitments. That way, if I have a reaction, I am ok, and if I don't need them, then I have 2 free days I didn't plan on.
[I have a posting down under cytotoxic drugs in which I explain a lot of the mechanisms of mtx and lupus.]

Yes, lupus plays mind games on all of us regardless of how long we have dealt with this not so welcome companion.
Sally
 

·
Registered
Joined
·
47 Posts
Discussion Starter #3
Thanks for the response Sally. That is what I meant. I've been diagnosed with lupus and Sjogren's for over 4 years now and I use to be fine with just prednisone and plaquenil. Once in a while I would feel fatigued and a few days of rest would fix it. Since January I am fatigues almost everyday. My doc is even surprised at the change. I was hoping that the mtx would do the trick. I just want to get back to where I was but now I am beginning to think that will never happen.
 
1 - 3 of 3 Posts
Top